Center for diffusion of mathematic journals

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Pierre-Gilles Lemarié-Rieusset
Quelques remarques sur les équations de Navier-Stokes dans $\mathbb{R}^3$
Séminaire Équations aux dérivées partielles (Polytechnique) (1997-1998), Exp. No. 9, 8 p.
Article PDF | Reviews MR 1660522 | Zbl 1061.35514

Résumé - Abstract

We present a recent result on existence of global weak solutions for the Navier-Stokes equations on $\mathbb{R}^3$ when the initial data have non-finite energy

Bibliography

[CKN] CAFFARELLI, L., KOHN, R., & NIRENBERG, L., Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math. 35 (1982), pp. 771-831.  MR 673830 |  Zbl 0509.35067
[CAN] CANNONE, M., Ondelettes, paraproduits et Navier-Stokes , Diderot Editeur, Paris, 1995.  MR 1688096 |  Zbl 1049.35517
[FLT 1] FURIOLI, G., LEMARIÉ-RIEUSSET, P.G. & TERRANEO, E., Sur l’unicité dans $L^3(\mathbb{R}^3)$ des solutions “mild” de l’équation de Navier-Stokes, C.R.Acad.Sci. Paris, Série 1, 325 (1997) pp. 1253-1256.  Zbl 0894.35083
[FLT 2] FURIOLI, G., LEMARIÉ-RIEUSSET, P.G. & TERRANEO, E., Unicité dans $L^3(\mathbb{R}^3)$ et d’autres espaces limites pour Navier-Stokes, soumis à Revista Mat. Iberoamer..
[KAT] KATO, T., Strong $L^p$ solutions of the Navier-Stokes equations in $\mathbb{R}^m$ with applications to weak solutions, Math. Zeit. 187 (1984), pp. 471-480.  MR 760047 |  Zbl 0545.35073
[LEM 1] LEMARIÉ-RIEUSSET, P.G., Solutions faibles d’énergie infinie pour les équations de Navier-Stokes dans $\mathbb{R}^3$, en préparation.  Zbl 0930.35125
[LEM 2] LEMARIÉ-RIEUSSET, P.G., Some remarks on the Navier-Stokes equations in $\mathbb{R}^3$, à paraî tre in Journal Math. Phys. .  Zbl 0932.35166
[LER] LERAY, J., Essai sur le mouvement d’un fluide visqueux emplissant l’espace, Acta Math. 63 (1933), pp. 193-248.  JFM 60.0726.05
[MEY] MEYER, Y., Wavelets, paraproducts and Navier-Stokes equations, à paraître comme Memoir of the AMS.
[OSE] OSEEN, C.W., Neuere Methoden und Ergebnisse in der Hydrodynamik, Akademische Verlags–gesellschaft, Leipzig, 1927.  JFM 53.0773.02
[PLA] PLANCHON, F., Solutions globales et comportement asymptotique pour les équations de Navier-Stokes., Thesis, Ecole Polytechnique, 1996.
[WAH] VON WAHL, W., The equations of Navier-Stokes and abstract parabolic equations. Vieweg & Sohn, Wiesbaden, 1985.  MR 832442
Copyright Cellule MathDoc 2019 | Credit | Site Map